# SDR CALA2010061000260

- Difficulty date: June 9, 2010
- Submitted: June 10, 2010
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 60,208 hours, 15,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 143N832111
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK:  L2 DOOR CUTOUT AT UPPER SILL, OUTER CORD HAS ACCIDENTAL DRILL DAMAGE AT STA 720.  REPAIRED UPPER SILL STRAP REF ECRA 5310-05187 ISSUED DIP FOR PERMANENT REPAIR WITHIN 24 MONTHS.  INTERIM REPAIR ACCOMPLISHED PER ECRA 5310-05187, PART 1.  ACCOMPLISH A PERMANENT REPAIR WITHIN 24 MONTHS FROM 06/07/2010. PLANNING TO CONTACT ENGINEERING AFTER 22 MONTHS BUT BEFORE 23 MONTHS FOR A PERMANENT REPAIR. 1) INIT: AFTER 22 BUT BEFORE 23 MONTHS & 2) T/A: W/I 24 MONTHS FROM 07 JUN 2010.
